Why do Vitamins make you nauseous?

Why do Vitamins make you nauseous?

Most of the competitive endurance athletes say that multi-vitamins cause dietary deficiencies. They seem to face the problem of nausea and stomach upset whenever they take multivitamins along with food, with water, during work, before the exercise, while doing sedentary work and before going to bed. The prenatal vitamin intake was shown to cause nausea and gastrointestinal symptoms although pregnant people often will experience nausea.

The prenatal vitamins resulting in nausea can be probably due to the presence of extra iron. Pregnant women would need more iron than other women. The pregnant women would require about 150 percent of iron more than that is required by others. The iron was known to gradually reduce the digestion process and enhance the digestive symptoms that are pregnancy related. It is advisable to take multivitamins during pregnancy as it will help to enhance the health of the mother as well as the baby. If one brand medicine does not suit your body, then it is necessary to get prescription for another vitamin brand which suits your body. If you are not comfortable with a particular brand then it can be rejected positively and select other vitamin tablet for you. It is not necessary to nullify the very idea of taking vitamins.
Taking multivitamin tablet along with the heavy meal or a glass of milk was found to be not much harmful to your health. The actual reason for the people to experience nausea when they take vitamins is not exactly understood. Eating something before taking vitamins and taking good quality vitamins can avoid causing nausea and stomach upset. The high dosage of the vitamins found in the tablet may also result in nausea while low dosage will not create any side effect. Some people get relief from the problem of nauseating after taking vitamin when they take vitamins without iron.

Post Comment